# SDR DHLA201000105

- Difficulty date: October 10, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 87,220 hours, 32,363 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER PAN AT AIR START DOOR ACCESS IS DAMAGED FS. -156.000.  R & R DAMAGED INNER PAN AT AIR START ACCESS DOOR IAW SRM 51-1-21 AND DWG ED-4985 DTD 09/05/09 AND IAW ASTAR EVA D853-00376 DTD 09/21/2010.
